Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla And Sun Sensitivity

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla & Sun sensitivity?

Dr.'s, I tested poz last month and really want you to know how helpful these forums are. I started Atripla last month and feel that it has made me more sensitive to sunlight. I never burn, but the first time I went to a pool this year (with 35...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Are you taking any other meds that are known to increase sensitivity to sunlight (such as sulfa or tetracycline antibiotics)? I have had some patients report increased sensitivity to UV light on a variety of HIV regimens but I have noticed any... Read more »

re: Atripla causing skin sensitivity to sunlight?

i had the same problem and found using a sunblock helped tremendously.... Read more »

Atripla causing skin sensitivity to sunlight?

Hello there, I have been on Atripla now since last November, and had no problems with the drug... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Simeprevir -- Cleared From Sun Sensitivity

Some medicines can make the skin more sensitive to sunlight. This occurs when sunlight (which has ultraviolet, or UV, light) interacts with small concentrations of medicines that are in the skin. Some medicines, such as antibiotics, antidepressants,... Read more »
Henry J. Kaiser Family Foundation

Chicago Drug-Treatment Services Need Programs for LGBT Community; Officials Worried About Drug Use in Spread of HIV

Chicago's drug-treatment services need additional programs, as well as cultural-sensitivity training, to better combat substance use problems within the city's lesbian, gay, bisexual and transgender community, according to a city Department of... Read more »
Henry J. Kaiser Family Foundation

Florida to Drop 350 Uninsured HIV/AIDS Patients From Drug Program

The Miami Herald/The Sun Sentinel : "The Florida Department of Health plans to drop about 350 uninsured HIV/AIDS patients from a federally funded program that pays for all or most of their drugs, because of a budget crisis. An additional 2,000 or... Read more »
Housing Works

Street Party

Protesting price gouging on Wall Street. The sun was out, the electronic megaphones worked only intermittently, expressionless cops lined the streets, and some 800 to 1,200 chanting, smiling, shouting, crying, worked-up AIDS activists were making... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 5 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

Atripla side effects (what not someone else with Atripla Drama)

Posted by Kenn, 3 Replies
Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking... Read more »

Atripla was not for me

Posted by RL9141, 3 Replies
After one week on Atripla, my doctor took me off of the med. 7 days in, I broke out from head to toe in an awful rash. It itched, was uncomfortable, and look(s) horrible. Today I had to start taking Prednisone to help clear up the rash. Once that is... Read more »

Have HIV and on Atripla with a question

Posted by Starboy, 4 Replies
Hi All:
I have been on Atripla since it first came out and recently notice that I seem to be not allergic to Poision Ivy anymore. Was wondering if any one else has a similar experience. I have been working in my woods all week in Poision Ivy which I... Read more »